| Catalog Number |
5531G211 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
06/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon cr fem comp #3 l-cem; cat# 5510f301; lot# b9c6l.Triathlon prim cem fxd bplt #2; cat# 5520b200; lot# c9r7n.Triathlon asymmetric x3 patella; cat# 5551-g-320; lot# 1dtv.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that patient's left knee was revised.As reported by rep: "patient presented with possible sinus tract [a narrow channel in the body that allows the release of fluid] in incision of previous surgery.Patient was washed out and the liner was exchanged.A size 2 11mm cs insert was removed and swapped out for a new one".